MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE STRAIGHT GRATER HNDL; PROJECT NEPTUNE : REAMERS

DEPUY ORTHOPAEDICS INC US PINNACLE STRAIGHT GRATER HNDL; PROJECT NEPTUNE : REAMERS
Catalog Number 244000600
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the ace reamer handle won't hold acetabulum reamers.
 
Additional Manufacturer Narrative
Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This product had been identified as a pfr.The responsibility to make a reporting determination and submit the adverse event reporting is the responsibility of the supplier.
 
Additional Manufacturer Narrative
The correct date received by is 11/28/2018.This product had been identified as a pfr.The responsibility to make a reporting determination and submit the adverse event reporting is the responsibility of the supplier.

Brand Name
PINNACLE STRAIGHT GRATER HNDL
Common Device Name
PROJECT NEPTUNE : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7907798
Report Number1818910-2018-70465
Device Sequence Number19400469
Product Code HTO
UDI-Device Identifier10603295424307
UDI-Public10603295424307
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number244000600
Device Lot NumberSO2017262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2017
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer09/05/2018
09/05/2018
11/28/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date09/26/2018
11/30/2018
12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR